# SDR SWAA2022040733388

- Difficulty date: December 6, 2019
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA BETWEEN STA 277 AND 294.5 RBL 01 FLOOR STRUCTURE INTERCOSTAL IS CRACKED AS MARKED / REMOVED CRACKED INTERCOASTAL AT MAIN CABIN BETWEEN STA 277 AND 294.5 RBL 1 I.A.W SRM 51-40-02-0G-0. DRILLED NEW INTERCOSTAL I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 141A5400. INSTALLED NEW INTERCOSTAL I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 141A5400.
